# SDR DALA2023022701448

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,260 hours, 32,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 APPROX ROW 26 EMER EXIT LIGHT COVER MISSING OVERHEAD. EXIT. CORRECTIVE ACTION: INSTALLED LENS PER B757 AMM 25-50 OPS CK GOOD. (9533810)
